# SDR RAIA00106007

- Difficulty date: June 13, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 11,621 hours, 12,329 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Power Unit
- Part number: A2105F
- Condition: Failed
- Location: Elec Bay
- Part time: 8,370 hours, 8,658 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5379-ALB-RIGHT BATTERY WOULD NOT COME ON LINE. MAINTENANCE INSPECTED AND REPLACED RIGHT POWER DISTRIBUTION UNIT (PDU).
